# SDR SWIA2020031349257

- Difficulty date: March 1, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000483
- Aircraft time: 14,800 hours, 7,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L-ANGLE BRACKET AT RIB 52 ON THE L/H SIDE NEAR HYDRAULIC LINE CLAMP AS MARKED.   (C-CHECK) RO 3/12/2020   REMOVED AND REPLACED CRACKED L-ANGLE BRACKET AT RIB 52 ON THE L/H SIDE NEAR HYDRAULIC LINE CLAMP REF EMB SRM
